Journal of Inequalities and Applications
Volume 2009 (2009), Article ID 730132, 16 pages
Research Article

Strong and Δ Convergence Theorems for Multivalued Mappings in CAT(0) Spaces

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 12 December 2008; Accepted 3 April 2009

Academic Editor: Nikolaos Papageorgiou

Copyright © 2009 W. Laowang and B. Panyanak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We show strong and Δ convergence for Mann iteration of a multivalued nonexpansive mapping whose domain is a nonempty closed convex subset of a CAT(0) space. The results we obtain are analogs of Banach space results by Song and Wang [2009, 2008]. Strong convergence of Ishikawa iteration are also included.